# SDR ASAA0440071

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335821
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT GALLEY AREA HAS GOUGE IN FLOOR WEB STATION 1016, LBL 40.  REMOVED AND REPLACED WEB.  (M)
